# SDR SWAA2021071282543

- Difficulty date: June 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 19 INCH FROM FRONT SPAR LT HORIZONTAL STAB ; 2021-282156 / [01] TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22; [02] TOOL USED CALIPER P/N 700-113-10 S/N 0019289 DUE DATE 25-MAR-22; [03] PERFORMED REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCH FROM FRONT SPAR AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-4 REPAIR 4. PART USED: KIT T-SECTION P/N 55100003-1.; [04] PERFORMED REPAIR INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCH FROM FRONT SPAR AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-4 REPAIR 4. PART USED: KIT T-SECTION P/N 55100003-1; COMPLETED RII INSPECTION
